# SDR AC2A082144

- Difficulty date: December 17, 2002
- Submitted: December 30, 2002
- Operation: Air carrier
- Aircraft: N430CT
- Make and model: Bell 430
- Aircraft serial: 49089
- Aircraft time: 966 hours
- System (JASC): 8097 · Engine Starting System Wiring
- Part: Contactor
- Part number: SM20CCD200B21
- Condition: Malfunctioned
- Location: Starter
- Part time: 967 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER BEING ENGAGED, THE START CONTACTOR WOULD ONLY DISENGAGE BY TURNING BATTERY SWITCH OFF. REPLACED PART.
